# SDR UPS2005547

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Tube
- Part number: 567618
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED, NR 2 FIRE WARN LIGHT AND BELL WITH CLIMB THRUST, CLIMBING TO ALTITUDE OUT OF ROA.  ENGINE NR 2 SHUTDOWN AT 0927Z PER CHECKLIST, FIRE LIGHT WENT OUT AND ALL ENGINE INDICATIONS NORMAL.  ENGINE HEAT WAS ON IN THE ICING CONDITIONS.  REMOVED AND REPLACED BROKEN LT REAR A/I TUBE ASSY.  REMOVED AND REPLACED CRACKED HIGH PRESSURE SUPPLY WYE DUCT.  ALL IAW MM 75-10, LEAK CHECK GOOD.
